MAUDE Adverse Event Report: TELEFLEX MEDICAL SHERIDAN ET TUBE,CF,7.5; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX MEDICAL SHERIDAN ET TUBE,CF,7.5; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 5-10115
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The reported complaint of "leak - cuff" was confirmed based upon the sample received.The returned et tube was found to have a hole in the balloon cuff which prevented it from being able to stay inflated.All et tubes are 100% inspected for inflation and deflation at the time of manufacturing.It is unlikely that this type of damage was present at the time of manufacturing.Therefore, based upon the damage observed, unintentional user error caused or contributed to this event.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "ett cuff would not hold pressure after placement.Sometimes the leak was obvious (cuff deflated quickly), while other times it was a slow leak over time.In all of these cases, the patient ultimately required an ett exchange.The cuffs are routinely tested before intubation and appear to be functioning properly at the time of placement, but it's difficult to identify a slow leak in the moments prior to intubation.Over the past 9 months, there have been 6 incidents where a tube had a slow leak while in the patient.In one incident, the tube completely burst and failed.There was patient involvement and no harm." two issues reported (cuff leak and burst).Associated mdrs: 3003898360-2026-00290.Additional information received on june 16, 2026, indicated that there were no reports of patient harm or adverse health consequences.However, patients required reintubation in the reported events.No information is available regarding the individual patients' current condition.The time the tubes remained in place before the issue was detected varied from minutes to hours.Some patients experienced desaturation, with varying degrees of severity.The devices were tested prior to use.

Brand Name
SHERIDAN ET TUBE,CF,7.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25727770
Report Number3003898360-2026-00291
Device Sequence Number10459539
Product Code BTR
UDI-Device Identifier04026704396818
UDI-Public(01)04026704396818(11)260114(17)310113(10)73A2600266(21)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10115
Device Lot Number73A2600266
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown